Oklahoma, 2015

Tornado in Oklahoma, November 5, 2015

November 5, 2015 · NWS SHV · 1 event in 1 county or zone

Scattered thunderstorms developed across Southeast Oklahoma on the evening of November 5th, 2015. Due to a very strongly sheared atmospheric environment, one of these storms produced a tornado as an upper level trough moved into the Southern Plains/Lower Mississippi Valley.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$10,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SHV wrote it up.

Scattered thunderstorms developed across Southeast Oklahoma on the evening of November 5th, 2015. Due to a very strongly sheared atmospheric environment, one of these storms produced a tornado as an upper level trough moved into the Southern Plains/Lower Mississippi Valley. This tornado touched down in McCurtain County, Oklahoma south of the Haworth community and mostly downed trees along its path.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Nov 5, 5:56 PM CST, 3 hours 22 minutes earlier.

Area forecast discussion, Nov 5, 5:56 PM CST, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
556 PM CST THU NOV 5 2015

.AVIATION...
FOR THE 06/00Z TAFS...SCATTERED CONVECTION IS ALREADY MOVING NEWD
INTO E TX...INCLUDE KTYR AND KGGG...AHEAD OF A STRONG UPPER
TROUGH. THESE SHWRS/TSTMS WILL CONTINUE TO MOVE NORTHEAST AND WILL
LIKELY AFFECT KTXK AND POSSIBLY KSHV DURING THE FIRST FEW HRS OF
THE TAF PERIOD. ADDITIONAL STRONG CONVECTION HAS DEVELOPED AHEAD
OF A COLD FRONT FARTHER TO THE NW ACROSS SE OK/N TX. THIS SECOND
ROUND OF SHWRS/TSTMS WILL MOVE INTO THE ARKLATEX LATER TONIGHT AND
SHOULD CONTINUE TO AFFECT MOST TAF SITES THROUGH MUCH OF THE
PERIOD AS THE FRONT BECOMES QUASI-STATIONARY ACROSS THE AREA.

VFR CONDITIONS PREVAIL AT MOST SITES BUT WILL DETERIORATE INTO
THE MVFR/IFR RANGE AS CONVECTION ARRIVES. LOCATIONS NOT AFFECTED
BY CONVECTION DURING THE OVERNIGHT HRS MAY BE IMPACTED BY LOW
STRATUS AND PATCHY FOG. /09/

&&

.PREV DISCUSSION... /ISSUED 434 PM CST THU NOV 5 2015/

DISCUSSION...
A VERY COMPLEX FORECAST THIS EVENING AFTER A DAY WITH NEAR RECORD
HIGH TEMPERATURES STRONG SOUTHERLY FLOW HELPED TO MIX OUT BOUNDARY
LAYER MOISTURE...RESULTING IN LESS CLOUD COVER ESPECIALLY OVER OUR
ERN HALF. LOW TO MID 80S WERE COMMON HIGHS ALONG AND SOUTH OF THE
I-20 CORRIDOR OF NE TX/N LA. MORNING CONVECTION ALONG THE I-30
CORRIDOR DIMINISHED BY LATE MORNING INTO THE EARLY AFTERNOON BUT
CLOUDS HAVE HELD MORE SOLID THAN AREAS FARTHER EAST. LOOKING AHEAD
THROUGH THIS EVENING...A DEVELOPING LINE OF SHWRS AND TSTMS HAS
BECOME MORE SOLID IN THE PAST FEW HOURS WITH SEVERAL SEVERE TSTMS
ACROSS CNTRL AND ERN OK AND NOW ADDITIONAL RAPID DEVELOPMENT OVER
N CNTRL TX. SOME OF THESE STORMS HAVE EXHIBITED SIGNS OF ROTATION
AND THUS A TORNADO WATCH IS IN EFFECT FOR THE NRN THIRD OF OUR CWA
THROUGH 9PM THIS EVENING...BASICALLY ALL OF THE I-30 CORRIDOR OF
NE TX...SW AR AND MCCURTAIN CO IN SE OK. DESPITE RELATIVELY LOW
INSTABILITY...SHEAR VALUES BE INCREASING AHEAD OF AN UPPER TROF
SWINGING OUT OVER THE SRN PLAINS...TAKING ON A SLIGHTLY NEGATIVE
TILT. THEREFORE...TORNADO WATCH SEEMED REASONABLE GIVEN THESE
FACTORS BUT CERTAINLY THINK DAMAGING STRAIGHT-LINE WIND GUSTS WILL
BE A BIGGER THREAT IF WE CONTINUE TO SEE THE LINE OF TSTMS FURTHER
INTENSIFY AS IT MOVES EWD INTO OUR REGION.

THE OTHER CONCERN THROUGH THE REMAINDER OF THIS EVENING IS THE
FLASH FLOOD THREAT OVER MUCH OF THE SAME AREA WHERE THE TORNADO
WATCH IS IN EFFECT. THE CURRENT FLASH FLOOD WATCH REMAINS IN
EFFECT THROUGH MIDNIGHT TONIGHT WITH ADDITIONAL 2-3 INCHES OF
RAINFALL POSSIBLE ON TOP OF THE 1.1-5 INCHES ALREADY OBSERVED
EARLIER TODAY. BY FRIDAY INTO SATURDAY...THE HEAVY RAIN THREAT
WILL SHIFT FARTHER SE OVER NRN LA AS THE COLD FRONT MOVING IN
LATER TONIGHT STALLS OUT ALONG OR NEAR THE I-20 CORRIDOR.

DRIER CONDITIONS ARE EXPECTED BY SUNDAY AS THE FRONT FINALLY
SHIFTS SOUTH OF THE REGION. THIS DRY PATTERN WILL PREVAIL THROUGH
EARLY NEXT WEEK AS TEMPERATURES RETURN TO NEAR NORMAL. RAIN
CHANCES WILL RETURN TO THE FORECAST BY MID WEEK AS ANOTHER UPPER
TROF APPROACHES FROM THE WEST WITH INCREASING GULF AND PACIFIC
MOISTURE. /19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  69  74  60  62 /  80  60  70  70
MLU  70  79  62  64 /  40  70  80  80
DEQ  61  74  54  65 / 100  10  10  10
TXK  66  74  56  63 /  90  20  30  30
ELD  69  73  57  60 /  80  60  70  60
TYR  64  73  58  65 / 100  40  50  60
GGG  67  73  59  63 /  80  50  60  60
LFK  70  77  62  65 /  80  60  70  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR ARZ050-051-059.

LA...NONE.
OK...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR OKZ077.

TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CST TONIGHT FOR TXZ096-097-
     108>111-124.

&&

09
Hazardous weather outlook, Nov 5, 12:16 PM CST, 9 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1216 PM CST THU NOV 5 2015

ARZ060-061-070>072-LAZ001>003-TXZ112-125-126-136>138-149>151-
061315-
HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-COLUMBIA-CADDO-BOSSIER-WEBSTER-
CASS-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
1216 PM CST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE LATER TODAY
AND ESPECIALLY TONIGHT. A FEW STRONG TO ISOLATED SEVERE STORMS
WILL BE POSSIBLE WITH THE MAIN THREAT OF DAMAGING WIND GUSTS ALONG
AND AHEAD OF A COLD FRONT ADVANCING ACROSS TEXAS. LARGE HAIL AND
ISOLATED TORNADOES ARE LESSER THREATS BUT ALSO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH FRIDAY
AND EARLY SATURDAY AS A COLD FRONT STALLS ACROSS THE REGION.
HOWEVER...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THROUGH TONIGHT.

ARZ050-051-059-OKZ077-TXZ096-097-108>111-124-061315-
SEVIER-HOWARD-LITTLE RIVER-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-
TITUS-CAMP-MORRIS-WOOD-
1216 PM CST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE AND INTENSITY
LATER TODAY ACROSS NORTHEAST TEXAS INTO SOUTHEAST OKLAHOMA AND
PORTIONS OF SOUTHWEST ARKANSAS. A FLASH FLOOD WATCH IS IN EFFECT
FOR HEAVY RAINFALL THROUGH MIDNIGHT WITH 2 TO 3 INCHES OF RAINFALL
POSSIBLE. ADDITIONALLY...STRONG TO ISOLATED SEVERE THUNDERSTORMS
WILL BE POSSIBLE WITH THE MAIN THREAT OF DAMAGING WIND GUSTS ALONG
AND AHEAD OF A COLD FRONT ADVANCING ACROSS TEXAS. LARGE HAIL AND
ISOLATED TORNADOES ARE LESSER THREATS BUT ALSO CANNOT BE RULED
OUT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH FRIDAY
AS A COLD FRONT STALLS ACROSS THE REGION. HOWEVER...NO ORGANIZED
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED THROUGH TONIGHT.

ARZ073-LAZ004>006-010>014-017>022-TXZ152-153-165>167-061315-
UNION-CLAIBORNE-LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-
OUACHITA-SABINE-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
1216 PM CST THU NOV 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SHOWERS AND THUNDERSTORMS WILL INCREASE IN COVERAGE FROM THE WEST
LATE TONIGHT. A FEW STRONG STORMS WILL BE POSSIBLE WITH ISOLATED
CASES OF DAMAGING WIND GUSTS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ADDITIONAL SHOWERS AND THUNDERSTORMS WILL LINGER THROUGH FRIDAY
AND SATURDAY AS A COLD FRONT STALLS ACROSS THE REGION.
HOWEVER...NO ORGANIZED HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH
TONIGHT.

19

In the hours before

Special weather statement, Nov 5, 7:19 PM CST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
719 PM CST THU NOV 5 2015

OKZ077-060200-
MCCURTAIN OK-
719 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCCURTAIN COUNTY UNTIL
800 PM CST...

AT 716 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES EAST OF CLOUDY...OR 28 MILES SOUTHEAST OF CLAYTON...MOVING EAST
AT 50 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RUFE...RINGOLD...MOUNT HERMAN...PLUNKETVILLE...BATTIEST...
HOCHATOWN...WATSON...PICKENS...BETHEL...SHERWOOD AND SMITHVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND COULD
LEAD TO PONDING OF WATER. DO NOT DRIVE YOUR VEHICLE THROUGH
ROADWAYS COVERED IN WATER WITH SIGNIFICANT DEPTH.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHEASTERN
OKLAHOMA.

LAT...LON 3451 9446 3421 9448 3412 9515 3424 9514
      3425 9505 3451 9505
TIME...MOT...LOC 0116Z 251DEG 53KT 3430 9500

06
Special weather statement, Nov 5, 7:34 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
734 PM CST THU NOV 5 2015

TXZ136>138-149-150-060230-
GREGG TX-CHEROKEE TX-RUSK TX-HARRISON TX-SMITH TX-
734 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HARRISON...NORTHERN
RUSK...GREGG...NORTH CENTRAL CHEROKEE AND SOUTHEASTERN SMITH COUNTIES
UNTIL 830 PM CST...

AT 732 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MIXON...OR 7 MILES SOUTH OF WHITEHOUSE...MOVING NORTHEAST AT 45 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM. LOCALLY HEAVY RAINFALL ALSO WILL OCCUR.

THESE WINDS WILL BE CAPABLE OF PRODUCING SOME ISOLATED DOWNED TREES
OR POSSIBLE POWER LINES DUE TO THE WET SOILS FROM RECENT RAINS.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  TROUP AROUND 740 PM CST.
  ARP AROUND 750 PM CST.
  TURNERTOWN AROUND 755 PM CST.
  OVERTON...NEW LONDON AND JOINERVILLE AROUND 800 PM CST.
  KILGORE AROUND 810 PM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKEPORT...LAIRD
HILL...OAK HILL...JUDSON...EASTON...ROLLING MEADOWS...NEW CHAPEL
HILL...STEWART...MONROE AND CHALK HILL.

LAT...LON 3265 9475 3234 9450 3228 9453 3200 9530
      3217 9537
TIME...MOT...LOC 0132Z 237DEG 38KT 3212 9522

06
Local storm report, Nov 5, 7:38 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
738 PM CST THU NOV 5 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     4 SSW NOONDAY           32.19N 95.44W
11/05/2015                   SMITH              TX   BROADCAST MEDIA

            POWERLINES DOWN ALONG HWY 155, NEAR FM 344
            AND FM 2661.

&&

NWS SHREVEPORT LA
IRIS SYSTEM
Special weather statement, Nov 5, 8:21 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
821 PM CST THU NOV 5 2015

OKZ077-TXZ096-097-060300-
MCCURTAIN OK-RED RIVER TX-BOWIE TX-
821 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MCCURTAIN...NORTHERN RED
RIVER AND NORTHWESTERN BOWIE COUNTIES UNTIL 900 PM CST...

AT 820 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF BLOSSOM...OR 15 MILES EAST OF PARIS...MOVING EAST
AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BAGWELL AROUND 830 PM CST.
  MANCHESTER AROUND 835 PM CST.
  IDABEL AROUND 900 PM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE KIOMATIA...WOODLAND...
NEGLEY...BOKHOMA...HAWORTH...MOON...TOM...HARRIS...SHINEWELL AND
BRYARLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR SOUTHEASTERN
OKLAHOMA AND NORTHEASTERN TEXAS.

LAT...LON 3389 9526 3390 9525 3389 9448 3364 9452
      3365 9530
TIME...MOT...LOC 0220Z 264DEG 33KT 3374 9529

WASHINGTON/21
Special weather statement, Nov 5, 8:27 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
827 PM CST THU NOV 5 2015

TXZ137-138-150-151-060330-
GREGG TX-RUSK TX-HARRISON TX-PANOLA TX-
827 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARRISON...NORTHEASTERN RUSK...
NORTHERN PANOLA AND SOUTHEASTERN GREGG COUNTIES UNTIL 930 PM CST...

AT 825 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHWEST OF TATUM...OR 13 MILES SOUTHEAST OF LONGVIEW...MOVING
NORTHEAST AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONGVIEW...MARSHALL...HALLSVILLE...WASKOM...TATUM...ELYSIAN FIELDS...
LAKEPORT...EASTON...SCOTTSVILLE...NESBITT...OAK HILL...STEWART...
CHALK HILL...JONESVILLE...LEIGH AND DARCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3247 9471 3266 9431 3267 9406 3233 9406
      3226 9471
TIME...MOT...LOC 0225Z 239DEG 30KT 3236 9464

06
Special weather statement, Nov 5, 9:07 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
907 PM CST THU NOV 5 2015

ARZ050-051-059-OKZ077-060400-
HOWARD AR-LITTLE RIVER AR-SEVIER AR-MCCURTAIN OK-
907 PM CST THU NOV 5 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LITTLE RIVER...
SOUTHEASTERN HOWARD...CENTRAL SEVIER AND SOUTHEASTERN MCCURTAIN
COUNTIES UNTIL 1000 PM CST...

AT 907 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IDABEL...OR 19 MILES NORTHEAST OF CLARKSVILLE...MOVING EAST AT 50
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HORATIO AND WINTHROP AROUND 940 PM CST.
  DE QUEEN AROUND 945 PM CST.
  LOCKESBURG AROUND 955 PM CST.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CENTRAL...
CERROGORDO...BOKHOMA...HAWORTH...MOON...GENEVA...HARRIS...
SHINEWELL...LEBANON AND GOODWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3392 9383 3373 9475 3373 9481 3377 9482
      3376 9483 3373 9482 3374 9483 3374 9486
      3378 9491 3380 9492 3382 9491 3383 9492
      3381 9492 3387 9495 3418 9393
TIME...MOT...LOC 0307Z 252DEG 44KT 3381 9482

WASHINGTON/21

The radar

The Western Arkansas radar (KSRX), 166 km away, was scanning. The volume nearest the first event began at 03:20 UTC.

Open the radar archive at this moment

Event by event

1 tornado. Local standard time, as filed.

Tornado, McCurtain

When
November 5, 9:18 PM CST to 9:30 PM CST
Where
McCurtain County, 2.07 mi S of Haworth to 1.38 mi N of Bokhoma
Rating
EF1
Path length
4.25 mi
Path width
256 yd
Property damage
$10,000
Reported by
NWS Storm Survey
Coordinates
33.820, -94.650

An EF-1 tornado first developed south of Haworth, Oklahoma and traveled east northeast before dissipating near the CR 2190/4670 intersection. Damage consisted on snapped and/or uprooted trees. One house suffered minor roof damage from a fallen tree.

What these are

Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2015Every state in 2015This day in weather historyThe tornado archive for Oklahoma, 2015Warnings in Oklahoma, November 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 602451.